# SDR AALA20170306021

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 11,138 hours, 2,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE LIGHT AT R4 DOOR HAS A DETACHED LENS COVER.  INSTALLED THE LENS. OPERATIONAL CHECKED GOOD.
